# SDR AALA201707179026

- Difficulty date: July 14, 2017
- Submitted: July 18, 2017
- Operation: Air carrier
- Aircraft: N810AW
- Make and model: Airbus A319-132
- Aircraft serial: 1116
- Aircraft time: 58,006 hours, 25,130 cycles
- System (JASC): 4990 · APU Oil System
- Part: O-Ring
- Condition: Leaking
- Location: Oil Cooler
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CABIN ODOR APPARENT AFTER TAKEOFF.  DISAPPATED CLIMBING THRU 10,000FT. NOT DETECTABLE IN CRUISE. ODOR REAPPEARED ON DESCENT BELOW 10,000 FT. CHEMICAL ODOR SIMILAR TO BURNING OIL. O-RINGS ON APU OIL COOLER LEAKING. REPLACED O-RINGS ON OIL-COOLER.
